Investigation of the global asymptotic stability of multidimensional phase systems

  • S. A. Aisagaliev al-Farabi Kazakh National University
  • S. S. Aisagalieva Research Institute of Mathematics and Mechanics, al-Farabi Kazakh National University

Abstract

A general theory of global asymptotic stability of multidimensional dynamical systems with a cylindrical phase space with a countable equilibrium position is created. The boundedness of solutions of multidimensional phase systems and their derivatives is established. Conditions for the fulfillment of which the solution and its derivative have asymptotic properties are found. Conditions for global asymptotic stability of multidimensional phase systems with values of integrals equal to zero in the period from the components of periodic nonlinearities are obtained. Conditions for global asymptotic stability of phase systems with nonzero values of the integrals of the components of nonlinear periodic functions are obtained. The asymptotic properties of solutions of dynamical systems with a countable equilibrium position are investigated in the general case when some of the components of nonlinear periodic functions have values of the integrals in the period equal to zero, and for other components the values of the integrals in the period are not equal to zero. A distinctive feature of the proposed method for investigating multidimensional phase systems from known methods is that it is applicable to systems of any order with any number of nonlinear periodic functions, and are not involved in research periodic Lyapunov functions and frequency theorems. It is noteworthy, that the proposed conditions for global asymptotic stability, which are easily verified in comparison with the frequency conditions and conditions obtained with the help of periodic Lyapunov functions.

References

[1] Triomi F. "Integrazione di uniquzione differenziale presentatasi in electrotechnica Annali della Roma schuola Normale Superiore de Pisa Scienza Physiche Matematiche, Vol 2, No 2 (1933) : 3–10.
[2] Andronov A. A., Vitt A. Haykin S. E. Teoriya kolebaniya [Theory of oscillation], (M.: Fizmatgiz, 1959) : 600.
[3] Barbashin E. A., Tabueva V. A. Dinamicheskie sistemyi s tsilindricheskimi fazovyim prostranstvom [Dynamic systems with cylindrical phase space], (M.: Nauka, 1969) : 305.
[4] Bakaev Yu.N. Nekotoryie voprosyi nelineynoy teorii fazovyih sistem [Some questions of the nonlinear theory of phase systems], (M.: Trudyi VIL im. Zhukovskogo, 1959) : 105–110.
[5] Bakaev Yu. N., Guzh A. A. Optimalnyiy priem signalov chastotnoy modulyatsii v usloviyah effekta Dopplera [An optimal reception of frequency modulation signals under the conditions of Doppler effect], Radiotehnika i elektronika, T. 10, No 1 (1965) : 36–46.
[6] Fazovaya sinhronizatsiya [Phase synchronization], Pod red. V.V. Shahgildyana i L.N. Belyustinoy, (M.: Svyaz, 1975) : 401.
[7] Leonov G. A. "Ustoychivost i kolebaniya fazovyih sistem"[Stability and oscillations of phase systems], Sibirskiy matem. zhurnal, No 5 (1975) : 7–15.
[8] Leonov G. A. Ob ogranichennosti resheniy fazovyih sistem [Stability and oscillations of phase system], Vestnik LGU, No 1 (1976) : 10–15.
[9] Leonov G. A. "Ob odnom klasse dinamicheskih sistem s tsilindricheskim fazovyim prostranstvom"[On a class of dynamical systems with a cylindrical phase space], Sibirskiy matema. zhurnal, No 1 (1976) : 10–17.
[10] Leonov G. A., Smirnova V. B., "Asimptotika resheniy sistemyi integro-differentsialnyih uravneniy s periodicheskimi nelineynyimi funktsiyami"[Asymptotics of solutions of a system of integro-differential equations with periodic nonlinear functions], Sibirskiy matem. zhurnal, No 4 (1978) : 115–124.
[11] Primenenie metoda funktsiy Lyapunova v energetike [Application of the Lyapunov function method in the engineering], Pod red. Tagirova M.A., (Novosibirsk: Nauka, Sib. otdelenie, 1975) : 301.
[12] Aisagaliev S. A., Imankul T.,Sh. Teoriya fazovyih sistem [Theory of phase systems] (Kazakh universiteti, 2005), 272.
[13] Aisagaliev S.A., Aipanov Sh.A. K teorii globalnoy asimptoticheskoy ustoychivosti fazovyih sistem [To the theory of global asymptotic stability of phase systems], Differentsialnyie uravneniya, Vol. 8, No 30 (1999) : 3–11.
[14] Aisagaliev S.A., Abenov B.K., Ayazbaeva A.M. K globalnoy asimptoticheskoy ustoychivosti dinamicheskih sistem [To global asymptotic stability of dynamical systems], Vestnik KazNU (ser. mat., meh., inf.), Vol. 85, No 2 (2015) : 3–25.
[15] Aisagaliev S.A kachestvennoy teorii differentsialnyih uravneniy [The problems of the qualitative theory of differential equations] (Kazakh universiteti, 2016), 420.
[16] Aisagaliev S.A., Aisagalieva S.S. Nesobstvennyie integralyi v teorii globalnoy asimptoticheskoy ustoychivosti
mnogomernyih fazovyih sistem [Improper integrals in the theory of global asymptotic stability of multidimensional phase systems], Vestnik KazNU. (ser. mat., meh., inf.), No 1(97) (2018) : 3-21.
Published
2018-12-21
How to Cite
AISAGALIEV, S. A.; AISAGALIEVA, S. S.. Investigation of the global asymptotic stability of multidimensional phase systems. Journal of Mathematics, Mechanics and Computer Science, [S.l.], v. 99, n. 3, p. 24-42, dec. 2018. ISSN 1563-0277. Available at: <http://bm.kaznu.kz/index.php/kaznu/article/view/512>. Date accessed: 20 jan. 2019.
Keywords Asymptotic properties, boundedness of solutions, global asymptotic stability, improper integrals